MathSciNet Relay Station
MathSciNet bibliographic data
MR844633 14K25 (11F46 14H40 14K10 32G20)
van Geemen, Bert; van der Geer, Gerard Kummer varieties and the moduli spaces of abelian varieties. Amer. J. Math. 108 (1986), no. 3, 615–641.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement